# SDR HEEA084155

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,007 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7650007903102
- Part serial: 1593
- Condition: Inoperative
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR SHUTOFF VALVE INOPERATIVE.
